×

zbMATH — the first resource for mathematics

Found 105 Documents (Results 1–100)

100
MathJax
Bonito, Andrea (ed.) et al., Geometric partial differential equations. Part I. Amsterdam: Elsevier/North Holland. Handb. Numer. Anal. 21, 425-508 (2020).
PDF BibTeX Cite
Full Text: DOI
Zh. Vychisl. Mat. Mat. Fiz. 50, No. 8, 1381-1392 (2010); translation in Comput. Math., Math. Phys. 50, No. 8, 1312-1323 (2010).
PDF BibTeX Cite
Full Text: DOI Link
Augsburger Schriften zur Mathematik, Physik und Informatik 7. Berlin: Logos Verlag; Augsburg: Univ. Augsburg (Dissertation) (ISBN 3-8325-0650-0/pbk). ii, 145 p. (2004).
PDF BibTeX Cite
Biler, Piotr (ed.) et al., Nonlocal elliptic and parabolic problems. Papers of the conference, Bȩdlewo, Poland, September 12–15, 2003. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 66, 39-45 (2004).
PDF BibTeX Cite
Kunita, Hiroshi (ed.) et al., Stochastic analysis on infinite dimensional spaces. Proceedings of the U.S.-Japan bilateral seminar, January 4-8, 1994, Baton Rouge, LA, USA. Harlow, Essex: Longman Scientific Technical. Pitman Res. Notes Math. Ser. 310, 88-98 (1994).
MSC:  60H15
PDF BibTeX Cite
Lecture Notes in Physics, 344. Berlin etc.: Springer-Verlag. vii, 229 p. DM 55.00 (1989).
Reviewer: V.Sobolev
MSC:  76-06
PDF BibTeX Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software